このエントリーをはてなブックマークに追加
ID 56333
フルテキストURL
著者
Brown, Stephen C. Department of Computer Science, Mathematics, Physics and Statistics I.K. Barber School of Arts and Sciences University of British Columbia
Davis, Chad T. Department of Computer Science, Mathematics, Physics and Statistics I.K. Barber School of Arts and Sciences University of British Columbia
抄録
Due to a theorem of Dedekind, factoring ideals generated by prime numbers in number fields is easily done given that said prime number does not divide the index of the field. In this paper, we determine the prime ideal factorizations of both 2 and 3 in cyclic quartic fields whose index is divisible by one of or both of these primes.
キーワード
Cyclic quartic field
Prime ideal factorization
備考
Mathematics Subject Classification. Primary 11R16; Secondary 11R27.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
167
終了ページ
172
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/10